# SDR COMA0760031

- Difficulty date: January 16, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 22,328 hours, 20,820 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5350 - NR 1 ENGINE VIB GAUGE PEGGED OFF CHART, REDUCED THRUST TO IDLE AND VIBS STOP.  A/C DIVERTED TO LGA AND LANDED SAFELY.  PERFORMED ENGINE RUNS WITH CREW WITH NO DEFECTS NOTED.  SUSPECT SEVERE ICING.
